# SDR SWIA20250602

- Difficulty date: June 2, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15274
- Aircraft time: 17,975 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT TRACK 2-2 FWD IB SIDE ROLLER WORN OUT OF LIMITS.  REMOVED AND REPLACED LH SLAT TRACK 2-2 FWD IB SIDE ROLLER PER CRJ900 AMM 27-81-44-000-802-A01
